Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
rituximab
avatar
carolerobson posted:
My daughter has had a rituximab infusion 10 days ago, since then she has come off her previous biologic injectio,n steroids sulphozisodine etc, her RA is flaring causing pain and stiffness. Vanessa is going for the follow up infusion in 12 days.
Is it normal for RA symptoms to be worse after infusion before they get better?
Reply
 
avatar
Scott Zashin, MD responded:
Whenever I switch drugs in my practice, I always have a concern that while a new drug is needed, it will not be as effective as the prior medication. That being said, it sometimes takes a little while for the new medication to kick in. It would be worthwhile for your daughter to discuss her symptoms with her treating doctor to get their thoughts.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

help with methotrexate side effectsExpert
I recommend all my patients on methotrexate take at least 1 mg of Folic Acid daily to help decrease the risk of side effects. In those ... More
Was this Helpful?
25 of 28 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.